# SDR RAIA981010

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 7004544712
- Condition: Failed
- Location: Cockpit
- Part time: 14,708 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7011 - STL - CAPTAINS EFIS TUBES FAILED.  MAINTENANCE REPLACED CAPTAINS SYMBOL GENERATOR.  (M)
